# SDR SWAA2023083085196

- Difficulty date: August 2, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 19,232 hours, 9,537 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT TRANSITION ANGLE HAS CORROSION IN/AROUND NUTPLATE HOLES AT BS 727F TO 727G.<[01] REMOVED R/H TRANSITION ANGLE;[02] R & R AFT CARGO R/H TRANSITION ANGLE BS 727-767 PER SRM 51-40-02;[03] REJECT: CORRECTIVE ACTION #2 HAS IMPROPER SRM REFERENCE NOTED FOR ANGLE REPLACEMENT. SEE STEP#1 FOR REJECT.;[04] REJECT: CORRECTIVE ACTION #2 INDICATES REPLACEMENT OF ANGLE TO CORRECT DEFECT INDICATING LEVEL 2 CORROSION; BUT THERE IS CURRENTLY NO PICTURE OF EXISTING DAMAGE ATTACHED TO FAULT. SEE STEP #2 FOR REJECT.;[05] REJECT: MEASUREMENTS SECTION IS NOT FILLED OUT AS REQUIRED. SEE STEP 3 FOR REJECT.;[06] R/R AFT CARGO R/H TRANSITION ANGLE FROM STA 727 TO STA 767 PER SRM 53-00-53-2R-5;[07] TOOLS UPDATED
